# SDR ABXA080147

- Difficulty date: April 18, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 41,258 hours, 46,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 992348487
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED ON BOTH SIDES OF INTERCOSTAL AT STA 180, LEFT BUTT LINE 20.  REPAIRED IAW DC9 SRM 53-05.
